| Model Number |
EPIQ 7C DIAGNOSTIC ULTRASOUND SYSTEM |
| Medical Device Problem Code |
Unintended System Motion (1430)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/26/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported that an epiq 7c control panel arm will not lock into position while transporting the unit within the user facility.No patient or user was harmed as a result of the issue.A philips service engineer removed the solenoid and locking collar, cleaned the locking collar and hole, applied loctite and reinstalled solenoid to resolve the issue.A thorough engineering investigation has been performed to identify the root cause of the reported issue.The engineering team determined the failure was a hardware issue in the articulating arm latching mechanism preventing the locking solenoid from fully engaging.